# SDR USAA980041

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 40,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK, FOUND .375 INCH CRACK ON FUSELAGE SKIN AT BS 727 A PLUS 12 STRINGER 18 RT.  INSTALLED DOUBLER PER SRM 53-30-3 FIGURE 1.  (M)
